# SDR AWXA200200664

- Difficulty date: July 25, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 40,712 hours, 18,671 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: O-Ring
- Part number: NAS16128
- Condition: Leaking
- Location: Zone 140
- Part time: 0 hours, 0 cycles
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURN BACK - FLT 0175 - EN ROUTE FROM PHX TO MEX IN CRUISE ECAM INDICATION FOR GREEN HYDRAULIC SYSTEM LOW LEVEL FOLLOWED BY ECAM HYDRAULIC LEVEL IN AMBER. ON RETURN TO PHX TURNED ON GREEN PUMP / PTU AUTO PER ECAM INSTRUCTIONS AND RECOVERED NORMAL PRESSURE. LOWERED LANDING GEAR AND RECOVERED 1/2 OF HYDRAULIC QUANTITY, NO FURTHER HYDRAULIC LOSS. LANDED SAFELY AT PHX, AIRCRAFT TOWED TO GATE. MAINTENANCE FOUND HYDRAULIC LEAK AT SLAT POWER CONTROL UNIT ON R/H SIDE LOWER FLEX LINE UNION. REPLACED O-RINGS ON FLEX LINE UNIONS. OPERATIONAL AND LEAK CHECK WAS GOOD PER 27-84-00-710-001. PART NAME; O-RING, MFG; NATIONAL AEROSPACE STANDARDS (NAS), P/N; NAS1612-6, COND; LEAKING, LOC; ZONE 140.
